Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Can taking insulin injections cause any problems ?

i got diabetes and get advised for insulin i am 36 yrs old i take 28 unit morning before breakfast and 18 before dinner. insulin can cause any other problem if i continue in this age
Asked On : Sat, 2 Jul 2011
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to healthcareMagic

By taking Insulin injection, it will not have any side effect... since you are suffering from Type 1 Diabetets melletes , you are advised for Insulin injection.... only if you take excess in dose or failed to take food after injection , it will lead to HypoGlycemia... other side effects are like Lipodystrophy , which is local changes of fat tissue at the site of injection... Hope i have answered your question....

Take care
Answered: Sat, 2 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor